MAUDE Adverse Event Report: WAISMED LTD NIO-I; NIO INFANT INTRAOSSEOUS ACCESS DEVICE

WAISMED LTD NIO-I; NIO INFANT INTRAOSSEOUS ACCESS DEVICE
Medical Device Problem Codes Difficult to Flush (1251); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Text copied from information received from customer questionnaire in handwriting on 01 november 2023: "saved to code critical in ed, in respiratory distress due to overdose of seizure medication from the new adopting parent, multiple attempts from piv"s were unsuccessful.Ed md and vat both tried nio infant io's both were able to get blood return but were not able to flush both.Since this insert goes bilaterally only with downward pressure on a lye old, we felt this product could potentially hyper extend or break the leg of the child before puncturing the bone did not flush when product was bilaterally.Finally correctly inserted it." on (b)(6) a telephone conference was had with suso and the customer.At that time the customer disclosed that the patient expired on (b)(6) 2023.

Brand Name
NIO-I
Common Device Name
NIO INFANT INTRAOSSEOUS ACCESS DEVICE
Manufacturer (Section D)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS  4809234
Manufacturer (Section G)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS   4809234
Manufacturer Contact
giovani munoz
10 amal st
afek industrial park
rosh ha'yin, 48092-34
IS   4809234
MDR Report Key18371583
Report Number9616791-2023-00005
Device Sequence Number15381174
Product Code FMI
UDI-Device Identifier07290008325066
UDI-Public07290008325066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age18 MO
Patient SexFemale